# SDR DL72W001098

- Difficulty date: June 5, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N2820W
- Make and model: Boeing 727247
- Aircraft serial: 21058
- Aircraft time: 75,007 hours, 50,869 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Stiffener
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA LTR CHK C-1 06/05/00, I/B SPAR STIFFENER CRACKED AT NR 6 SLAT I/B TRACK.  REPLACED PER MM 57-20-21
